Šime Ungar

Šime Ungar   Professor, Department of Mathematics, 
                             University of Zagreb, 
                             PhD University of Zagreb, 1977. 
    
Research interest:   Geometric topology; Shape theory                                 

Recent publications:
 
 

[1] Š. Ungar, Partitions of sets and the Riemann integralMathematical Communications, 11 (2006), 55-61. 
[2] Š. Ungar, The Koch Curve: A Geometric ProofAmerican Mathematical Monthly, 114 (2007), No. 1, 60-65. 
[3] J. Pečarić, Š. Ungar, On the two-point Ostrowski inequalityMathematical Inequalities & Applications, (to appear) 
[4] I. Herburt, Š. Ungar, Rigid sets of dimension n-1 in RnGeometriae Dedicata, 76 (1999), 331-339.
[5] R. Scitovski, Š. Ungar, D. Jukić, Approximating surfaces by moving total least square methodApplied Mathematics and Computation, 93 (1998), 219-232. 
   
Selected publications:     
                                  

[1] Š. Ungar, n-connectedness of inverse systems and applications to shape theoryGlasnik Matematički, 13(33) (1978), 371-396. 
[2] Š. Ungar, Van Kampen theorem for fundamental pro-groupsBull. Acad. Polon. Sci. Sér. Sci. Math. Astr. Phys., 27 (1979), 171-181.
[3] Š. Ungar, Shape bundlesTopology and Applications, 12 (1981), 89-99.     
[4] I. Herburt, Š. Ungar, Rigid sets of dimension n-1 in RnGeometriae Dedicata, 76 (1999), 331-339
[5] Š. Ungar, The Koch Curve: A Geometric ProofAmerican Mathematical Monthly, 114 (2007), No. 1, 60-65. 

Go to top